my mom was in the hospital for a week and this was given to her for her severe migraines and she came and doesn't know what day it is acting crazy
Yes, many opioids can do this especially in older people. If she is still taking the medication, you may want to see if the Dr will reduce it or take her off. If she is no longer on the medication, things will get better in time as the drug gets metabolized out of her system. This can be delayed in some older people and dilaudid is a very strong drug.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 1 answer
Posted 27 May 2010 • 1 answer
Posted 24 Aug 2011 • 5 answers
Posted 8 May 2016 • 0 answers
Posted 14 Nov 2017 • 0 answers